American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Jennifer Hom. A note on the concordance invariants epsilon and upsilon. Proc. Amer. Math. Soc. 144 (2016) 897-902.
Abstract, references, and article information   
View Article: PDF

[2] Julia Collins, Paul Kirk and Charles Livingston. The concordance classification of low crossing number knots. Proc. Amer. Math. Soc. 143 (2015) 4525-4536.
Abstract, references, and article information   
View Article: PDF

[3] Jae Choon Cha. Symmetric Whitney tower cobordism for bordered 3-manifolds and links. Trans. Amer. Math. Soc. 366 (2014) 3241-3273.
Abstract, references, and article information   
View Article: PDF

[4] Stefan Friedl and Mark Powell. Cobordisms to weakly splittable links. Proc. Amer. Math. Soc. 142 (2014) 703-712.
Abstract, references, and article information   
View Article: PDF

[5] Tim D. Cochran, Bridget D. Franklin, Matthew Hedden and Peter D. Horn. Knot concordance and homology cobordism. Proc. Amer. Math. Soc. 141 (2013) 2193-2208.
Abstract, references, and article information   
View Article: PDF

[6] Se-Goo Kim and Taehee Kim. Polynomial splittings of metabelian von Neumann rho--invariants of knots. Proc. Amer. Math. Soc. 136 (2008) 4079-4087. MR 2425750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Stoimenow. Bennequin's inequality and the positivity of the signature. Trans. Amer. Math. Soc. 360 (2008) 5173-5199. MR 2415070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Frank Quinn. Dual decompositions of 4-manifolds III: s-cobordisms. Trans. Amer. Math. Soc. 359 (2007) 1433-1443. MR 2272132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Charles Livingston. New examples of non--slice, algebraically slice knots. Proc. Amer. Math. Soc. 130 (2002) 1551-1555. MR 1879982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Stratos Prassidis and Barry Spieler. Rigidity of Coxeter groups. Trans. Amer. Math. Soc. 352 (2000) 2619-2642. MR 1695035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gui-Song Li. Covering Sato-Levine invariants. Trans. Amer. Math. Soc. 349 (1997) 5031-5042. MR 1407496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. J. Daverman and F. C. Tinsley. Crumpled laminations and manifolds of nonfinite type. Proc. Amer. Math. Soc. 124 (1996) 2609-2610. MR 1371119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Joel L. Jones. A Concordance Extension Theorem. Trans. Amer. Math. Soc. 348 (1996) 205-218. MR 1303122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert J. Daverman and Fred C. Tinsley. A collaring theorem for codimension one manifolds . Proc. Amer. Math. Soc. 120 (1994) 969-972. MR 1205486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. J. Daverman and F. C. Tinsley. A controlled plus construction for crumpled laminations . Trans. Amer. Math. Soc. 342 (1994) 807-826. MR 1182981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Fredric D. Ancel and Craig R. Guilbault. An extension of Rourke's proof that $\Omega\sb 3=0$ to nonorientable manifolds . Proc. Amer. Math. Soc. 115 (1992) 283-291. MR 1092913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sandro Buoncristiano and Derek Hacon. Characteristic numbers for unoriented ${\bf Z}$-homology manifolds . Trans. Amer. Math. Soc. 323 (1991) 651-663. MR 1005932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] C. Kearton. Integer invariants of certain even-dimensional knots . Proc. Amer. Math. Soc. 93 (1985) 747-750. MR 776214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert Myers. Homology cobordisms, link concordances, and hyperbolic $3$-manifolds . Trans. Amer. Math. Soc. 278 (1983) 271-288. MR 697074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. E. Stong. Branched coverings. II . Trans. Amer. Math. Soc. 276 (1983) 403-407. MR 684517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. E. Stong. Branched coverings. I . Trans. Amer. Math. Soc. 276 (1983) 375-402. MR 684516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia